Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Jul 14, 2010, 6:29 PM CDT for 7 counties in Wisconsin. It was in force for 4 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 6:29 PM CDT (23:29 UTC)
- Expired
- Jul 14, 2010, 10:27 PM CDT
- In force
- 4 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 59 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:00 PM CDT | FLOOD | Mount Morris, WI | MINOR FLOODING IN CITY. |
| Jul 14, 7:30 PM CDT | FLOOD | Appleton, WI | 6 INCHES OF WATER FLOWING AT MASON AND FRANKLIN. |
| Jul 14, 7:30 PM CDT | FLASH FLOOD | Omro, WI | 1 FOOT OF WATER FLOWING ON ROAD AT HWY 21 AND INDUSTRIAL ROAD. |
| Jul 14, 7:40 PM CDT | FLASH FLOOD | Oshkosh, WI | NEAR 2 FT OF WATER FLOWING OVER 20TH AVE IN THE WESTHAVEN HOUSING AREA. |
| Jul 14, 7:40 PM CDT | HEAVY RAIN 1.85 | Oshkosh, WI | STORM TOTAL AT NORTH HIGH SCHOOL. |
| Jul 14, 7:54 PM CDT | HEAVY RAIN 2.47 | Oshkosh, WI | STORM TOTAL SO FAR. |
| Jul 14, 8:35 PM CDT | FLOOD | W Stockbridge, WI | 5 TO 6 INCHES OF WATER COVERING THE ROAD AT HWY 55 AND E. |
| Jul 14, 9:18 PM CDT | HEAVY RAIN 2.67 | Hortonville, WI | STORM TOTAL. |
| Jul 14, 9:20 PM CDT | HEAVY RAIN 2.57 | Kimberly, WI | STORM TOTAL. |
| Jul 14, 10:15 PM CDT | HEAVY RAIN 3.45 | Chilton, WI | MEASURED SINCE ABOUT 515 PM. FLOODING WAS NOTED IN CHILTON EARLIER THIS EVENING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473
WGUS53 KGRB 142329
FFWGRB
WIC009-015-071-087-135-137-139-150330-
/O.NEW.KGRB.FF.W.0002.100714T2329Z-100715T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
SOUTH CENTRAL WAUPACA COUNTY IN NORTHEAST WISCONSIN...
SOUTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
SOUTHWESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
WAUSHARA COUNTY IN CENTRAL WISCONSIN...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 1030 PM CDT
* AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING THROUGH THE WARNED
AREA. PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN HAVE ALREADY
RECEIVED 1 TO 2 INCHES OF RAIN...AND ADDITIONAL AMOUNTS OF 2 TO
4 INCHES ARE POSSIBLE THROUGH 9 PM. THE HEAVIEST RAINFALL WILL
LIKELY OCCUR FROM WAUSHARA COUNTY EAST INTO MANITOWOC COUNTY...
WHERE THUNDERSTORMS WILL CONTINUE TO IMPACT THE AREA FOR SEVERAL
MORE HOURS. THE APPLETON AREA IS ALSO PRONE TO SIGNIFICANT
URBAN FLOODING...AS THAT REGION EXPERIENCED SOME URBAN FLOODING
EARLIER...AND STORM SEWERS ARE ALREADY STRESSED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
APPLETON...MANITOWOC...OSHKOSH...WAUTOMA...BRILLION...CHILTON...
CLEVELAND...FREMONT...KAUKAUNA...LAKE POYGAN...NEW LONDON...
PLAINFIELD...REDGRANITE AND VALDERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4391 8888 4400 8888 4400 8957 4422 8958
4423 8919 4439 8900 4438 8820 4434 8796
4421 8755 4391 8774 4391 8817 4393 8817
4394 8840 4391 8840
$$
KIECKBUSCH5 follow-up statements
449
WGUS73 KGRB 150021
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
721 PM CDT WED JUL 14 2010
WIC009-015-071-087-135-137-139-150330-
/O.CON.KGRB.FF.W.0002.000000T0000Z-100715T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN WI-OUTAGAMIE WI-MANITOWOC WI-WAUSHARA WI-WINNEBAGO WI-
CALUMET WI-WAUPACA WI-
721 PM CDT WED JUL 14 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WAUPACA...
CALUMET...WINNEBAGO...WAUSHARA...MANITOWOC...SOUTHERN OUTAGAMIE AND
SOUTHWESTERN BROWN COUNTIES UNTIL 1030 PM CDT...
AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH TORRENTIAL RAINFALL ACROSS THE WARNED AREA.
SOME FLOODING HAS ALREADY BEEN REPORTED. RAINFALL AMOUNTS OF 2.5
INCHES WERE REPORTED IN MOUNT MORRIS...WHERE WATER WAS REPORTED
ACROSS ROADS. IN OSHKOSH...SOME STREET FLOODING WAS OCCURRING.
STORMS WILL CONTINUE TO MOVE INTO CALUMET AND MANITOWOC COUNTIES
EARLY THIS EVENING. THESE AREAS RECEIVED SOME HEAVY RAINFALL
EARLIER...SO ADDITIONAL HEAVY RAINFALL MAY CAUSE SOME FLOODING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
APPLETON...MANITOWOC...OSHKOSH...WAUPACA...WAUTOMA...BRILLION...
CHILTON...CLEVELAND...FREMONT...KAUKAUNA...LAKE POYGAN...NEW
LONDON...PLAINFIELD...REDGRANITE...RUSH LAKE AND VALDERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4391 8888 4400 8888 4400 8957 4422 8958
4423 8919 4439 8900 4438 8820 4434 8796
4421 8755 4391 8774 4391 8817 4393 8817
4394 8840 4391 8840
$$
KIECKBUSCH042
WGUS73 KGRB 150034
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 PM CDT WED JUL 14 2010
WIC009-015-071-087-135-137-139-150330-
/O.CON.KGRB.FF.W.0002.000000T0000Z-100715T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN WI-OUTAGAMIE WI-MANITOWOC WI-WAUSHARA WI-WINNEBAGO WI-
CALUMET WI-WAUPACA WI-
734 PM CDT WED JUL 14 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WAUPACA...
CALUMET...WINNEBAGO...WAUSHARA...MANITOWOC...SOUTHERN OUTAGAMIE AND
SOUTHWESTERN BROWN COUNTIES UNTIL 1030 PM CDT...
AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING THROUGH THE WARNED
AREA. SOME ADDITIONAL REPORTS OF FLOODING HAVE BEEN RECEIVED.
FLASH FLOODING HAS BEEN REPORTED ON HIGHWAY 116 BETWEEN OMRO AND
WINNECONNE IN CENTRAL WINNEBAGO COUNTY. IN ADDITION...SIGNIFICANT
URBAN FLOODING IS OCCURRING IN APPLETON...WHERE MANHOLE COVERS ARE
POPPING OFF...AND MANY STREETS ARE FLOODED.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
APPLETON...MANITOWOC...OSHKOSH...WAUPACA...WAUTOMA...BRILLION...
CHILTON...CLEVELAND...FREMONT...KAUKAUNA...LAKE POYGAN...NEW
LONDON...PLAINFIELD...REDGRANITE...RUSH LAKE AND VALDERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4391 8888 4400 8888 4400 8957 4422 8958
4423 8919 4439 8900 4438 8820 4434 8796
4421 8755 4391 8774 4391 8817 4393 8817
4394 8840 4391 8840
$$
KIECKBUSCH931
WGUS73 KGRB 150100
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
800 PM CDT WED JUL 14 2010
WIC009-015-071-087-135-137-139-150330-
/O.CON.KGRB.FF.W.0002.000000T0000Z-100715T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN WI-OUTAGAMIE WI-MANITOWOC WI-WAUSHARA WI-WINNEBAGO WI-
CALUMET WI-WAUPACA WI-
800 PM CDT WED JUL 14 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WAUPACA...
CALUMET...WINNEBAGO...WAUSHARA...MANITOWOC...SOUTHERN OUTAGAMIE AND
SOUTHWESTERN BROWN COUNTIES UNTIL 1030 PM CDT...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING THROUGH SOUTHERN
BROWN...CALUMET AND WESTERN MANITOWOC COUNTIES. ADDITIONAL
REPORTS OF FLOODING HAVE BEEN REPORTED. RAINFALL AMOUNTS AROUND
2.5 INCHES HAVE BEEN REPORTED IN OSHKOSH...WHERE SIGNIFICANT URBAN
FLOODING WAS OCCURRING. IN ADDITION...WATER WAS FLOWING OVER HIGHWAY
45 ABOUT 2 MILES SOUTH OF OSHKOSH.
ALTHOUGH THE HEAVIEST RAINFALL HAS SHIFTED OUT OF SOUTHERN WAUPACA...
WAUSHARA...OUTAGAMIE AND WINNEBAGO COUNTIES...IT WILL TAKE SOME
TIME BEFORE ANY ONGOING FLOODING SUBSIDES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
APPLETON...MANITOWOC...OSHKOSH...WAUPACA...WAUTOMA...BRILLION...
CHILTON...CLEVELAND...FREMONT...KAUKAUNA...LAKE POYGAN...NEW
LONDON...PLAINFIELD...REDGRANITE...RUSH LAKE AND VALDERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4391 8888 4400 8888 4400 8957 4422 8958
4423 8919 4439 8900 4438 8820 4434 8796
4421 8755 4391 8774 4391 8817 4393 8817
4394 8840 4391 8840
$$
KIECKBUSCH798
WGUS73 KGRB 150137
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
837 PM CDT WED JUL 14 2010
WIC009-015-071-087-135-137-139-150330-
/O.CON.KGRB.FF.W.0002.000000T0000Z-100715T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN WI-OUTAGAMIE WI-MANITOWOC WI-WAUSHARA WI-WINNEBAGO WI-
CALUMET WI-WAUPACA WI-
837 PM CDT WED JUL 14 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WAUPACA...
CALUMET...WINNEBAGO...WAUSHARA...MANITOWOC...SOUTHERN OUTAGAMIE AND
SOUTHWESTERN BROWN COUNTIES UNTIL 1030 PM CDT...
AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS THAT PRODUCED THE VERY RAIN HAS PUSHED SOUTH OF
THE AREA. ALTHOUGH THE RAIN HAS DIMINISHED FOR THE TIME BEING...
ADDITIONAL THUNDERSTORMS WERE DEVELOP ACROSS CENTRAL AND WEST
CENTRAL WISCONSIN. THESE STORMS ARE EXPECTED TO MOVE OVER THE
WARNED AREA LATER THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING LOCALLY HEAVY RAINFALL WITH RAINFALL RATES OF 1
TO 2 INCHES PER HOUR.
FLOODING WAS REPORTED AT HIGHWAY 55 AND HIGHWAY E IN STOCKBRIDGE
IN CALUMET COUNTY. ALSO...OSHKOSH HAS RECORDED 2.67 INCHES OF
RAIN TODAY.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
APPLETON...MANITOWOC...OSHKOSH...WAUPACA...WAUTOMA...BRILLION...
CHILTON...CLEVELAND...FREMONT...KAUKAUNA...LAKE POYGAN...NEW
LONDON...REDGRANITE...RUSH LAKE AND VALDERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4391 8888 4400 8888 4400 8957 4401 8957
4423 8919 4439 8900 4438 8820 4434 8796
4421 8755 4391 8774 4391 8817 4393 8817
4394 8840 4391 8840
$$
ECKBERG219
WGUS73 KGRB 150327
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 PM CDT WED JUL 14 2010
WIC009-015-071-087-135-137-139-150338-
/O.CAN.KGRB.FF.W.0002.000000T0000Z-100715T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN WI-OUTAGAMIE WI-MANITOWOC WI-WAUSHARA WI-WINNEBAGO WI-
CALUMET WI-WAUPACA WI-
1027 PM CDT WED JUL 14 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
WAUPACA...CALUMET...WINNEBAGO...WAUSHARA...MANITOWOC...SOUTHERN
OUTAGAMIE AND SOUTHWESTERN BROWN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS DIMINISHED OVER THE WARNED AREA.
MORE STORMS WITH HEAVY RAINFALL WILL APPROACH THE REGION OVERNIGHT.
LISTEN TO LATER STATEMENTS AND POSSIBLE WARNINGS OVERNIGHT.
LAT...LON 4391 8888 4400 8888 4400 8957 4401 8957
4423 8919 4439 8900 4438 8820 4434 8796
4421 8755 4391 8774 4391 8817 4393 8817
4394 8840 4391 8840
$$
TDHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:31 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 14, 3:31 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT WED JUL 14 2010 .SHORT TERM...TONIGHT AND THURSDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA...EXCEPT FOR THE FAR NORTH FOR THE REMAINDER OF THE AFTERNOON. STORMS APPROACHING GREEN BAY HAVE WEAKENED FOR THE MOMENT. ANOTHER LINE OF SEVERE WAS LOCATED ACROSS WESTERN WISCONSIN. A THIRD LINE OF SEVERE STORMS WAS LOCATED ACROSS MINNESOTA WITH THE ACTUAL COLD FRONT. FOR THIS EVENING...EXPECT THUNDERSTORMS TO CONTINUE WITH THE MENTION OF DAMAGING WINDS...LARGE HAIL... AND LOCALLY HEAVY RAIN. RAINFALL RATES IN THE HEAVIER STORMS WERE IN THE 2 TO 3 INCH PER HOUR. PRECIPITATION WILL COME TO END OR DIMINISH LATER THIS EVENING INTO THE OVERNIGHT PERIOD. HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY. IT WILL STILL BE A VERY WARM DAY WITH HIGHS IN THE LOWER TO MIDDLE 80S AT MOST PLACES. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...MAIN FCST CONCERNS ARE PCPN CHCS LATE IN THE WEEKEND...AND AGAIN TOWARD MIDWEEK. ZONAL WEST-NORTHWEST FLOW WILL DOMINATE THROUGH THE PERIOD...WITH SEASONAL TEMPERATURES AND A COUPLE FRONTAL SYSTEMS MOVG THROUGH THE FORECAST AREA. THE FIRST SYSTEM IS PROGGED TO MOVE THROUGH WI SAT NGT/SUN... ACCOMPANIED BY A THREAT OF TSTMS...AND POSSIBLY ANOTHER ROUND OF SVR WX. HIGH PRESSURE IS EXPECTED TO BUILD INTO THE RGN FOR MON/TUES...WITH THE NEXT SYSTEM MOVG INTO THE PLAINS BY MIDWEEK. DEVELOPING WAA IN ADVANCE OF THIS SYSTEM COULD BRING A CHC OF TSTMS TUES NGT/WEDS... ESP OVER OUR SOUTHERN COUNTIES. && .AVIATION...THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS AFTERNOON AND THIS EVENING. SOME OF THE STRONGER STORMS WILL PRODUCE IFR/LIFR VISIBILITIES DUE TO HEAVY RAIN. THE STRONGEST STORMS WILL PRODUCE WIND GUSTS OF 30 TO 50 KNOTS WITH LOCALLY HIGHER GUSTS. SHOWERS AND THUNDERSTORMS WILL END ACROSS THE NORTH AND WEST LATE THIS EVENING INTO EARLY THURSDAY MORNING... THEN ACROSS EASTERN WISCONSIN LATER TONIGHT. HIGH PRESSURE WILL BUILD INTO THE STATE ON THURSDAY. FAIR WEATHER CUMULUS CLOUDS CAN BE EXPECTED ON WESTERLY WINDS THAT COULD GUST TO 25 KNOTS BY LATE THURSDAY MORNING INTO THURSDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/KIECKBUSCH
Hazardous weather outlook, Jul 14, 3:33 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT WED JUL 14 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 333 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MOST OF CENTRAL AND NORTHEAST WISCONSIN. SEVERAL CLUSTERS OF SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION DURING THE LATE AFTERNOON AND EVENING HOURS. DAMAGING WINDS...ISOLATED TORNADOES...TORRENTIAL RAINFALL AND LARGE HAIL ARE THE MAIN THREATS. THE HEAVY RAINFALL WILL LIKELY RESULT IN SOME URBAN FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD BE EXPECTED LATE THIS AFTERNOON AND EVENING. LMZ521-522-541>543-152045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 333 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AFFECT THE LAKE LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL PRODUCE STRONG WINDS AND TORRENTIAL RAINFALL. AREAS OF DENSE MARINE FOG WILL ALSO CAUSE NAVIGATION PROBLEMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. AREAS OF FOG WILL LINGER INTO THURSDAY MORNING THAT MAY POSE NAVIGATION PROBLEMS. ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY. ECKBERG/KIECKBUSCH
In the hours before
Special weather statement, Jul 14, 6:05 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 605 PM CDT WED JUL 14 2010 WIZ049-050-150000- CALUMET-MANITOWOC- 605 PM CDT WED JUL 14 2010 ...SPECIAL WEATHER STATEMENT... AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW HOLSTEIN...MOVING EAST AT 20 MPH. THIS STORM WILL PRODUCE TORRENTIAL RAINFALL...WIND GUSTS TO 40 MPH...AND POSSIBLY A FUNNEL CLOUD. * THE THUNDERSTORM WILL BE NEAR... VALDERS BY 640 PM CDT... MANITOWOC BY 700 PM CDT... KIECKBUSCH
Local storm report, Jul 14, 6:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HEAVY RAIN PLOVER 44.45N 89.53W
07/14/2010 M1.25 INCH PORTAGE WI PUBLIC
LAST 30 MINUTES.
&&
SACLocal storm report, Jul 14, 6:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
619 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD 6 SE PLOVER 44.39N 89.44W
07/14/2010 PORTAGE WI CO-OP OBSERVER
ROTATING WALL CLOUD WITH FUNNEL CLOUD.
&&
SACLocal storm report, Jul 14, 6:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
625 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HEAVY RAIN MOSINEE 44.78N 89.69W
07/14/2010 M4.00 INCH MARATHON WI TRAINED SPOTTER
STORM TOTAL FOR BOTH ROUNDS OF TSTMS. 2ND ROUND BROUGHT 2
INCHES OF RAIN IN 30 MINUTES.
&&
SACLocal storm report, Jul 14, 6:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
627 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND GST WILD ROSE 44.18N 89.25W
07/14/2010 M60 MPH WAUSHARA WI TRAINED SPOTTER
ROTATING WALL CLOUD NEAR CITY.
&&
SACLocal storm report, Jul 14, 6:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HEAVY RAIN KNOWLTON 44.71N 89.68W
07/14/2010 M2.50 INCH MARATHON WI TRAINED SPOTTER
STORM TOTAL FROM BOTH ROUNDS.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:45 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida, Vilas | 45 min |
| Jul 14, 12:29 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida, Vilas | 46 min |
| Jul 14, 12:56 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 64 min |
| Jul 14, 1:21 PM CDT | Areal Flood Advisory | GRB | Langlade, Lincoln, Marathon | 102 min |
| Jul 14, 1:32 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Shawano, Wood | 58 min |
| Jul 14, 2:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Oconto, Portage, Shawano and 1 more | 50 min |
| Jul 14, 2:21 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 24 min |
| Jul 14, 2:23 PM CDT | Areal Flood Advisory | GRB | Menominee, Shawano, Waupaca | 105 min |
| Jul 14, 2:29 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 36 min |
| Jul 14, 2:38 PM CDT | Special Marine Warning | GRB | 97 min | |
| Jul 14, 2:48 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 27 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano, Waupaca | 43 min |
| Jul 14, 3:08 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Outagamie, Shawano, Winnebago | 3 hr |
| Jul 14, 3:42 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 19 min |
| Jul 14, 4:31 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Oneida | 59 min |
| Jul 14, 4:59 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 61 min |
| Jul 14, 5:03 PM CDT | Flash Flood Warning | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 110 min |
| Jul 14, 5:26 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Oneida, Shawano | 64 min |
| Jul 14, 5:34 PM CDT | Tornado Warning | GRB | Portage, Wood | 26 min |
| Jul 14, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 15 min |
| Jul 14, 5:54 PM CDT | Tornado Warning | GRB | Portage, Waupaca, Waushara | 36 min |
| Jul 14, 6:06 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Marinette, Menominee, Oconto and 1 more | 54 min |
| Jul 14, 6:30 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 45 min |
| Jul 14, 6:58 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 2 more | 47 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.